# SDR DALA2020112703882

- Difficulty date: November 24, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 82,279 hours, 36,330 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torsion Bar
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF ADJUSTMENT TORSION BAR BELLCRANK PASSENGER CREW DOOR 832.  CORRECTIVE ACTION: PERFORMED ADJUSTMENT OF RIGGING POINT OF TORSION BAR BELLCRANK OF PASSENGER/CREW DOOR 832 AT AFT GALLEY.
